# SDR ASOA200801619

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 13,002 hours, 11,115 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.
